# SDR ASAA2016122619167

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,817 hours, 10,019 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9582
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 41,670 hours, 12,700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE STUCK OPEN.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 ENGINE START VALVE IAW AMM 80-11-03 OPS AND LEAK CHECK IAW AMM.  RAN THE NR 1 ENG AS A PRECAUTION OPS NORMAL, OK FOR SERVICE.
